# SDR IPXA2018092734447

- Difficulty date: August 6, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 65B0352059
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON THE LT HORIZONTAL STABILIZER TRAILING EDGE AT HSS BL 421.5.  REPAIRED IAW SRID 3-4281233668, AND EO B747-5510-69998-A.
